MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,11.5MM; DENTAL IMPLANT
Model Number TMM4B11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Premarket identification k113753 and k112160.
 
Event or Problem Description
Doctor reported implant fracture with trauma at tooth site 46.Patient came on (b)(6) 2022 with fractured implant, the crown is at medical center.The remaining part of the implant remains in the jaw.Patient has been rescheduled for removal of the remaining part of the fractured implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.D4: udi updated.G3: date received by the manufacturer h1: type of report, follow-up number h2: follow up type.H6: evaluation codes.H10: additional narrative.Udi updated.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).One implant was returned for investigation.Visual evaluation of the as returned implant identified that the implant fractured at the threads.Zimvie is not responsible for any damage caused by the clinician's removal of the device.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Pre-existing condition noted on the per was high bone density (type i).The reported device was at tooth location 46 (fdi) for approximately 1 year, 4 months.The customer did not provide images or x-rays.Review of appropriate documents: instructions for use - tapered screw-vent and trabecular metal implants - ifu4869 rev 9 - 10/2019.Information identified: 'warnings' 'precautions' 'sterility' 'potential adverse events' dhr review was completed for the subject lot number (1237195).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Review completed utilizing keywords: 'fracture implant'.January post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did occur, and the reported event was confirmed.

Brand Name
IMP TM 4.1MM MTX,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15980928
Report Number0002023141-2022-03115
Device Sequence Number5859064
Product Code DZE
UDI-Device Identifier00889024018815
UDI-Public(01)00889024018815(17)250621(10)1237195
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/21/2025
Device Model NumberTMM4B11
Device Catalogue NumberTMM4B11
Device Lot Number1237195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer03/23/2023
03/21/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date03/30/2023
03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale